so i started Rigevidon in march, i started it a few weeks after my period so in the middle of a cycle and there was NO bleeding at all.. and i skipped the wait so i've had pills back to back and haven't stopped them since. about a month ago i randomly started to bleed, not a lot, and no fresh blood though, its dark coloured/old blood.. i missed one pill a few weeks before i started bleeding, but not sure how that could have caused it? i only bleed going to bathroom, nothing really other than that?
i'm not sexually active, i'm on the pill because when off of it my periods were INCREDIBLY irregular ): i also have anxiety disorder so going to doctor is terrifying, and partly why i've just skipped all periods
i also had a check after three months for blood pressure and it was fine, i am on 6 month pack now
Turn on thread page Beta
Birth Control Help NEEDED watch
- Thread Starter
- 24-07-2016 21:38
- Community Assistant
- 24-07-2016 22:26
Rigevidon is a combined pill, with both oestrogen and progesterone. If you skip the month's break you're not going to have a withdrawal bleed, but if you take it continuously you may get occasional 'spotting' bleeding like this.
You're probably better off with the 'three weeks taking it / one week not' pattern. That should get you a reliable regular bleed.